# SDR CALA2025050604497

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,618 hours, 28,499 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 63023
- Condition: Faulted
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LIGHT WITH MASTER CAUTION AT 100FEET BEFORE LANDING.UNKOWN WHICH DOOR. DUE TO HISTORY.  REQUEST FWD CARGO DOOR INDICATION BE PLACED ON MEL 5203D. DDP CW. INTERROGATED PSEU AND NOTED MESSAGE # 52-72001. FAULT IS INTERMITTENT. SUSPECT FAULTY PROX SENSOR S960. DISPATCH DESK: 737 NAME: APPROVED. VERIFIED FWD CARGO DOOR IS CLOSED, LATCHED, AND SECURED. INDUCATION PLACED ON DEFERRAL. REMOVED AND REPLACED FWD CARGO DOOR MICROSWITCH PER AMM 52-71-31/201 OPS CHECK GOOD.
